EconPapers    
Economics at your fingertips  
 

Multiple solutions for a problem with resonance involving the p -Laplacian

C. O. Alves, P. C. Carrião and O. H. Miyagaki

Abstract and Applied Analysis, 1998, vol. 3, 1-11

Abstract:

In this paper we will investigate the existence of multiple solutions for the problem ( P ) − Δ p u + g ( x , u ) = λ 1 h ( x ) | u | p − 2 u , in Ω , u ∈ H 0 1 , p ( Ω ) where Δ p u = div ( | ∇ u | p − 2 ∇ u ) is the p -Laplacian operator, Ω ⫅ ℝ N is a bounded domain with smooth boundary, h and g are bounded functions, N ≥ 1 and 1 < p < ∞ . Using the Mountain Pass Theorem and the Ekeland Variational Principle, we will show the existence of at least three solutions for (P).

Date: 1998
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/3/315492.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/3/315492.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:315492

DOI: 10.1155/S1085337598000517

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:315492